<  Back to the Polytechnique Montréal portal

Utilizing shelve slots: sufficiency conditions for some easy instances of hard problems

Moshe Dror, Benjamin Thomas Smith and Martin Trudeau

Article (1994)

An external link is available for this item
Additional Information: Nom historique du département: Département de mathématiques appliquées
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/33379/
Journal Title: Journal of Complexity (vol. 10, no. 2)
Publisher: Elsevier
DOI: 10.1006/jcom.1994.1010
Official URL: https://doi.org/10.1006/jcom.1994.1010
Date Deposited: 18 Apr 2023 15:25
Last Modified: 05 Apr 2024 11:24
Cite in APA 7: Dror, M., Smith, B. T., & Trudeau, M. (1994). Utilizing shelve slots: sufficiency conditions for some easy instances of hard problems. Journal of Complexity, 10(2), 216-229. https://doi.org/10.1006/jcom.1994.1010

Statistics

Dimensions

Repository Staff Only

View Item View Item